# SDR YENA2020091400456

- Difficulty date: September 9, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 38,023 hours, 24,674 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK LEADING EDGE EXTERNAL SKIN SLAT TRACK 5 AREA ON LT WING, REF: ARM W/O 2020-277/1 N/R 2020-245048 TECH 8622918 INSP 8612311.  ACCOMPLISHED REPAIR BETWEEN RIB 19-20, IAW AEROMAN EA 57-0594-20 REV 1 (COVER AND PART 1) EMBREAR ETD 2020-190-024845-A AND EC E20-607-01.
